# SDR SA05004

- Difficulty date: January 5, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Condition: Reads Low
- Location: Passenger Cabin
- Part time: 13,641 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE R-1 DOOR SLIDE INDICATED LOW PRESSURE.  MAINTENANCE REPLACED THE R-1 DOOR SLIDE.  OK FOR SERVICE.
